Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I am 23 years old male. I am taking weight gainers protein since 2 months. Now I have a very lite pain at just lower right on stomach. I think there is some prob in kidney. Can you tell me the medicine which helps to protect my kidney.

1 Doctor Answered
Hi I am 23 years old male. I am taking weight gainers pro...
This type of pain may be due to muscular pain or may be due to gastritis/ gas/ or other cause pain arising form kidney is may be due to stones or other causes like hydronephrosis and felt as pain either side of flank area may be radiating to back or external genital area also tell me associated symptoms like vomiting sensation, loose motion/ burning sensation in chest or any other symptoms are present or not? so that we can reach diagnosis. Avoid food from outside, junk, fried, spicy fatty food take home made light food go for usg abdomen and review with report.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.